MAUDE Adverse Event Report: VYAIRE MEDICAL GMBH VYNTUS SPIRO TP SPIROMETER; CALCULATOR, PREDICTED VALUES, PULMONARY FUNCTION

VYAIRE MEDICAL GMBH VYNTUS SPIRO TP SPIROMETER; CALCULATOR, PREDICTED VALUES, PULMONARY FUNCTION
Catalog Number V-171466
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
At the time of this report, the defective laptop has not yet been returned, so no investigation could be performed.Once the laptop has been returned and investigated, a follow up report will be submitted.The broken laptop will be replaced.The risk evaluation results in a risk acceptance level of a medium acceptable health risk.
 
Event or Problem Description
The customer complained that the battery of the laptop is swollen and the usb ports are not working.There was no patient involvement.

Brand Name
VYNTUS SPIRO TP SPIROMETER
Common Device Name
CALCULATOR, PREDICTED VALUES, PULMONARY FUNCTION
Manufacturer (Section D)
VYAIRE MEDICAL GMBH
leibnizstrasse 7
hoechberg 97204
GM  97204
Manufacturer (Section G)
VYAIRE MEDICAL GMBH
leibnizstrasse 7
hoechberg 97204
GM   97204
Manufacturer Contact
maren wiese
leibnizstrasse 7
hoechberg 97204
GM   97204
2402760001
MDR Report Key19678185
Report Number9615102-2024-00152
Device Sequence Number3239326
Product Code BTY
UDI-Device Identifier34250892904925
UDI-Public(01)34250892904925
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K071753
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 07/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberV-171466
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2024
Initial Report FDA Received Date07/05/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown